# SDR CA090401016

- Difficulty date: February 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 10,737 hours
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Defective
- Location: Mlg Tire
- Part time: 66 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) POTENTIAL RUBBER OR MANUFACTURING DEFECT.
